# SDR AALA20011163

- Difficulty date: May 17, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED FORWARD OF DRAIN MAST STATION 1148 STRINGER 29L.  INSTALLED NEW SHEAR TIE PER SRM 51-10-1.  (M)
